Alert archive / Iowa / Flash Flood Warnings in 2018

Flash Flood Warning 14, NWS Quad Cities, IA

August 6, 2018Buchanan County, Delaware County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 6, 2018, 2:01 AM CDT for Buchanan County, Delaware County, Iowa. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2018, 2:01 AM CDT (07:01 UTC)
Expired
Aug 6, 2018, 6:57 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, IA, Delaware County, IA

The radar

The Quad Cities radar (KDVN), 129 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:37 AM CDTHEAVY RAIN 4.232 Ene Hazleton, IASTORM TOTAL SO FAR, STILL RAINING.
Aug 6, 6:00 AM CDTHEAVY RAIN 4.044 Wnw Fountain Springs, IA
Aug 6, 6:05 AM CDTHEAVY RAIN 5.55Quasqueton 0.4 Wsw, IACOCORAHS STATION IA-BC-2, QUASQUETON 0.4 WSW.
Aug 6, 7:00 AM CDTHEAVY RAIN 3.842 Sse Buck Creek, IACOCORAHS STATION IA-DW-6, 2 SSE BUCK CREEK.
Aug 6, 7:00 AM CDTHEAVY RAIN 4.73Manchester, IACO-OP OBSERVER STATION MHRI4, MANCHESTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1536 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

271 
WGUS53 KDVN 060701
FFWDVN
IAC019-055-061300-
/O.NEW.KDVN.FF.W.0014.180806T0701Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
201 AM CDT MON AUG 6 2018

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Buchanan County in northeastern Iowa...
  Delaware County in northeastern Iowa...

* Until 800 AM CDT.

* At 201 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
  Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton, Lamont,
  Delhi, Colesburg, Ryan, Brandon, Rowley, Greeley, Aurora and
  Dundee.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

This includes Interstate 380 between mile markers 49 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
      4264 9208 4265 9113

$$

Gibbs
2 follow-up statements
788 
WGUS73 KDVN 060844
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
344 AM CDT MON AUG 6 2018

IAC019-055-061300-
/O.CON.KDVN.FF.W.0014.000000T0000Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan IA-Delaware IA-
344 AM CDT MON AUG 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BUCHANAN AND DELAWARE COUNTIES...

At 343 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton, Lamont, Delhi,
Colesburg, Ryan, Brandon, Rowley, Greeley, Aurora and Dundee.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
      4264 9208 4265 9113

$$

Gibbs
716 
WGUS73 KDVN 061157
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
657 AM CDT MON AUG 6 2018

IAC019-055-061207-
/O.CAN.KDVN.FF.W.0014.000000T0000Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan IA-Delaware IA-
657 AM CDT MON AUG 6 2018

...THE FLASH FLOOD WARNING FOR BUCHANAN AND DELAWARE COUNTIES IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
      4264 9208 4265 9113

$$

Gibbs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 11:59 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 5, 11:59 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1159 PM CDT Sun Aug 5 2018

...06Z AVIATION UPDATE...

.UPDATE...
Issued at 701 PM CDT Sun Aug 5 2018

Storms continue to advance southeast across the forecast area this
evening on an outflow boundary with shear parameters supporting
severe winds along bowing storm segments currently moving into far
northwest Illinois. The trailing outflow further west and
southwest, interacting with an axis of very high SBCAPES, but
lower shear will move into the I-80 corridor this evening and
possibly further south. This may lead to at least isolated severe
storms, with both low end severe hail and damaging wind possible.
Heavy rainfall will be a threat with any storm based on the axis
of high pw residing over east central IA.

Have updated the forecast for higher pops further south this
evening with another round of updates going out soon to adjust for
the latest convective trends.

&&

.SYNOPSIS...
Issued at 225 PM CDT Sun Aug 5 2018

At 2 PM CDT, a stream of moisture with convection extended along
and south of a slow moving cold front from Colorado into Northwestern
Illinois. Typical of a late summer southwest monsoon regime. This
is textbook situation for areas of convection with some severe but
more possibly beneficial and locally heavy rainfall the next 24
plus hours with precipital waters at or over 1.75 inches ahead of
this slow moving boundary.

&&

.SHORT TERM...(This Evening through Monday)
ISSUED AT 225 PM CDT Sun Aug 5 2018

Short Term Forecast Confidence Assessment...poor to very poor or
below to well below average. This is a situation that is handled
poorly by all solutions as evidenced by past 18 plus hours.

Low Confidence Reasoning...New convection in NW Iowa just
starting will likely impact northern areas this evening along and
north of I-80. Locally heavy rains with some gusty winds of 40 to
70 mph suggested. Clouds and convection likely underdone with
impacts of lowering highs tomorrow with south displacement of
heavier rainfall possible.to south of I-80 a concern. Areas of 2
plus inches possible and with training of storms may approach 3
plus inches for evening shift to monitor.

Tonight...raised pops and pushed a bit further south with risk mid
to late evening still underdone. Expect vigorous convection to arrive
in the northwest between 7 and 10 PM tonight with some bowing segments
possibly by late evening of near severe to severe winds to or even
above 70 mph. Main concern appears 1 to 2 plus inch rain amounts, especially
along and north of highway with a decent risk along and even south
of I-80 corridor a possibility. Lows in north with heavier rains may
be at least a few degrees cooler with decent cool pools or mid to upper
60s suggested. Minor hydrologic issues are suggested until get to near
3 inch rain totals or sustained rainfall totals over 2 inches in an
hour or less.

Monday...poor confidence in highs with lots of clouds and likely areas
of showers and storms with continuing risk of locally heavy rains across
central and north sections and possibly into south with decent stratifying
precipitation. Areas of 1 to 2 inches continue to seem possible with
some training of storms still a concern. Highs in central and north
easily could be 3 to 5 degrees too high for later shifts to monitor.
Minor hydrologic issues are suggested.

.LONG TERM...(Monday Night through Sunday)
ISSUED AT 225 PM CDT Sun Aug 5 2018

Monday night: Cold front will continue pushing southeast across the
cwa accompanied by scattered to numerous thunderstorms (pops 50-60
percent). Some of these storms may be strong to severe ahead of the
front with decent shear/SBCAPE.

Tuesday through Sunday: Northwest flow looks to keep much of the cwa
dry during this time frame. Little or no rain is expected, at least
nothing significant that I can tell. Temperatures will be normal to
a bit above normal, with highs in the 80s and lows in the 60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
ISSUED AT 1159 PM CDT Sun Aug 5 2018

Thunderstorms will continue to track across northeast Iowa,
impacting the DBQ site through the rest of tonight with occasional
heavy rain, strong gusty winds and frequent lightning. The CID and
MLI may see some storms toward sunrise, but confidence was too low
to include in the forecasts. BRL will remain dry through the
night. As the front settles south, showers and thunderstorms are
expected to impact all terminals Monday, but confidence remains
low in the timing and thus only PROB30 wording was utilized.
Outside of the showers and thunderstorms, conditions are expected
to be prevailing VFR.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...Sheets
SYNOPSIS...16
SHORT TERM...16
LONG TERM...Haase
AVIATION...Sheets
Hazardous weather outlook, Aug 5, 2:35 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
235 PM CDT Sun Aug 5 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061945-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
235 PM CDT Sun Aug 5 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A few severe thunderstorms are possible this evening and
overnight, mainly north of Highway 30 in Iowa and Illinois. The
main risks will be damaging wind and large hail. Locally very
heavy rainfall is also possible, especially along Highway 20.

Heat index values in the mid to upper 90s are expected this
afternoon into early this evening, especially south of Interstate 80.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Severe thunderstorms are possible Monday and Monday night as a
cold front pushes across the outlook area. The main risks will be
damaging wind and large hail.

Heat index values in the mid 90s can be expected Monday afternoon
south of Interstate 80.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through Monday.

Haase

In the hours before

Local storm report, Aug 5, 9:39 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT SUN AUG 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HEAVY RAIN       QUASQUETON              42.39N 91.76W
08/05/2018  M1.67 INCH       BUCHANAN           IA   TRAINED SPOTTER

            RAINFALL OVER THE PAST 4 HOURS.

0740 PM     TSTM WND GST     FREEPORT ALBERTUS       42.25N 89.58W
08/05/2018  M59 MPH          STEPHENSON         IL   AWOS

            MEASURED WIND GUST OF 51 KTS.

0715 PM     TSTM WND GST     MOUNT CARROLL           42.10N 89.98W
08/05/2018  E50 MPH          CARROLL            IL   TRAINED SPOTTER

            ESTIMATED 50 MPH WIND GUSTS IN MOUNT
            CARROLL.

0700 PM     TSTM WND DMG     ELIZABETH               42.31N 90.22W
08/05/2018                   JO DAVIESS         IL   911 CALL CENTER

            TREES REPORTED DOWN ON SOUTHEAST SIDE OF
            ELIZABETH.

0655 PM     TSTM WND DMG     1 SE HANOVER            42.25N 90.27W
08/05/2018                   JO DAVIESS         IL   911 CALL CENTER

            TREE BLOWN DOWN ON PORTION OF HIGHWAY 84
            JUST SOUTHEAST OF HANOVER.

0630 PM     HEAVY RAIN       JESUP                   42.48N 92.07W
08/05/2018  M1.16 INCH       BUCHANAN           IA   TRAINED SPOTTER

            RAIN FELL BETWEEN 430 AND 5 PM.

0623 PM     TSTM WND DMG     DUBUQUE                 42.50N 90.69W
08/05/2018                   DUBUQUE            IA   911 CALL CENTER

            AT LEAST TWO TREES REPORTED DOWN IN THE CITY
            OF DUBUQUE.

0605 PM     HAIL             FARLEY                  42.44N 91.01W
08/05/2018  E1.00 INCH       DUBUQUE            IA   BROADCAST MEDIA

            REPORT RELAYED FROM KCRG.

0605 PM     HAIL             FARLEY                  42.44N 91.01W
08/05/2018  M0.88 INCH       DUBUQUE            IA   TRAINED SPOTTER

            ALSO MEASURED WIND GUSTS AROUND 45 MPH.

0600 PM     TSTM WND DMG     MONTICELLO              42.24N 91.19W
08/05/2018                   JONES              IA   BROADCAST MEDIA

            DELAYED REPORT. LARGE TREE BRANCH SNAPPED,
            FELL ON HOME IN MONTICELLO. TIME ESTIMATED
            BASED ON RADAR.

0510 PM     TSTM WND DMG     INDEPENDENCE            42.47N 91.89W
08/05/2018                   BUCHANAN           IA   911 CALL CENTER

            TREE REPORTED DOWN IN INDEPENDENCE. DELAYED
            REPORT.

&&
Special weather statement, Aug 5, 10:11 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1011 PM CDT SUN AUG 5 2018

ILC085-IAC055-061-097-105-060400-
Jo Daviess-Jackson-Dubuque-Jones-Delaware-
1011 PM CDT SUN AUG 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JO
DAVIESS...NORTHWESTERN JACKSON...DUBUQUE...NORTHEASTERN JONES AND
EASTERN DELAWARE COUNTIES UNTIL 1100 PM CDT...

At 1010 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Colesburg to Farley to near
Monticello. Movement was east at 40 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4264 9071 4254 9064 4251 9064 4251 9036
      4249 9035 4216 9046 4215 9126 4241 9112
      4265 9125 4265 9090 4268 9089
TIME...MOT...LOC 0310Z 262DEG 38KT 4265 9115 4243 9103 4224 9113

12
Local storm report, Aug 5, 10:29 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT SUN AUG 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     SHANNON                 42.16N 89.74W
08/05/2018                   CARROLL            IL   TRAINED SPOTTER

            ROOF BLOWN OFF STRUCTURE IN SHANNON. TREES
            AND LIMBS DOWN ACROSS THE NORTHERN HALF OF
            THE COUNTY, BLOCKING SOME ROADS IN RURAL
            AREAS. TIME ESTIMATED FROM RADAR.

&&

DLS
Special weather statement, Aug 6, 12:01 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1201 AM CDT MON AUG 6 2018

ILC177-060530-
Stephenson-
1201 AM CDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT STEPHENSON COUNTY UNTIL 1230 AM
CDT...

At 1200 AM CDT, a strong thunderstorm was located over Freeport,
moving east at 50 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Freeport, Lena, Pearl City, Cedarville, Davis, Dakota, German Valley,
Rock City, Ridott, Buena Vista, Rock Grove, Oneco, Orangeville,
Eleroy, Damascus, Lake Le-Aqua-
na State Park, Mc Connell, Scioto Mills, Winneshiek and Stephenson
County Fairgrounds.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4250 8940 4220 8940 4220 8981 4243 8987
      4251 8967
TIME...MOT...LOC 0500Z 265DEG 44KT 4231 8960

Gibbs
Special weather statement, Aug 6, 12:21 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1221 AM CDT MON AUG 6 2018

IAC011-019-060600-
Buchanan-Benton-
1221 AM CDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUCHANAN AND
NORTHERN BENTON COUNTIES UNTIL 100 AM CDT...

At 1220 AM CDT, a strong thunderstorm was located near Dysart, or 16
miles south of Waterloo, moving east at 40 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Independence, Vinton, Urbana, Dysart, Shellsburg, Garrison, Brandon,
Mount Auburn, Lime Creek County Park, Vinton Memorial Airport,
Rodgers Park, Benton City Park, Hoefle-Dulin Park, Spencers Grove,
Minne Estema Park, Benton County Fairgrounds, Independence Airport,
Wildcat Bluff Park and Cheney.

This includes Interstate 380 between mile markers 40 and 55.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4230 9230 4230 9207 4244 9206 4246 9186
      4213 9183 4208 9184 4211 9230
TIME...MOT...LOC 0520Z 265DEG 34KT 4225 9236

Gibbs
Special weather statement, Aug 6, 12:38 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1238 AM CDT MON AUG 6 2018

IAC019-055-060700-
Buchanan-Delaware-
1238 AM CDT MON AUG 6 2018

...A THUNDERSTORM PRODUCING HEAVY RAIN WILL AFFECT BUCHANAN AND
DELAWARE COUNTIES UNTIL 200 AM CDT...

At 1236 AM CDT, radar indicated a thunderstorm producing heavy rain
was located near Lamont, or 11 miles northwest of Manchester, moving
east at 25 mph.

Minor flooding of area creeks and streams is possible.

Locations impacted include...
Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Lamont, Delhi, Colesburg, Greeley,
Aurora, Dundee, Delaware, Masonville, Stanley, Oneida and
Wapsipinicon Golf Course.

Rainfall amounts of half inch to one inch have fallen across the
area. Additional rainfall amounts up to inch are possible.  A flash
flood warning may be needed for this area if rain continues.

Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4240 9113 4244 9206 4247 9206 4247 9208
      4264 9208 4265 9113
TIME...MOT...LOC 0536Z 267DEG 20KT 4256 9167

Gibbs

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:37 PM CDTSpecial Weather StatementDVNJohnson38 min
Aug 5, 7:39 PM CDTSpecial Weather StatementDVNBuchanan, Delaware36 min
Aug 5, 9:21 PM CDTSpecial Weather StatementDVNBuchanan, Delaware39 min
Aug 5, 10:11 PM CDTSpecial Weather StatementDVNDubuque, Jackson49 min
Aug 5, 10:20 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson, Jones55 min
Aug 6, 12:21 AM CDTSpecial Weather StatementDVNBenton39 min
Aug 6, 12:38 AM CDTSpecial Weather StatementDVNBuchanan, Delaware82 min
Aug 6, 5:20 AM CDTSpecial Weather StatementDVNDubuque85 min
Aug 6, 6:49 PM CDTSpecial Weather StatementDVNLee, Van Buren26 min

Nearby

Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.